Kristi (sffl) wrote in vaginapagina,
Kristi
sffl
vaginapagina

Having period while on the pill

Earlier this year, I used the pill to skip my period, and it worked just fine. I'm trying this again now with not so much success. Saturday I started spotting; it looked like the kind I usually get towards the end of my period and now there's a little of the normal flow mixed in. It's not a full blown period, but I've had cramps every day since this happened when usually I only have cramps on the first day of my period. I'm not sure if this is breakthrough bleeding or something else, but I'd really like for it to go away by Friday since I'm picking up my boyfriend at the airport...

I'm on a monophasic pill, btw.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments